# SDR R61A201603080308

- Difficulty date: March 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17092908001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FRAME 84 DOUBLER AT RT SILL IS CORRODED.  MAINTENANCE R & R  FRAME 84 DOUBLER AT RT SILL IAW SRM 51-40-02, 51-41-01, 51-23-06, PN 170-92908-001, SUPPORT.
